# SDR IPXA1167752

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0489
- Condition: Unserviceable
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRANCE DOOR WILL NOT ARM.  REMOVED MAIN CABIN DOOR SLIDE IAW DMP 52-11-01-3 AND MEL 52-11-01-3.
